# SDR ASAA0140085

- Difficulty date: June 4, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Part number: 311A11111
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, FOUND RIGHT ENGINE STRUT PYLON NR 2 CROWN BEAM AFT BEARING BORE HAS PITTING ON INNER SURFACE.  REPAIRED IAW ENGINEERING AUTHORIZATION.  (M)
